# SDR USAA2011100300006

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 97,900 hours, 19,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - 2L FLASHLIGHT NOT FLASHING & SEAL BROKEN.  REPLACED BATT & SEAL 2L FLASHLIGHT OPS CHECK'S GOOD.
